# SDR MALA060295

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 18,556 hours, 20,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND SEAT TRACK AT BL0 AND FS 300 IS CORRODED OUT OF LIMITS AT A NUTPLATE LOCATION AND HAS BEEN REPAIRED IAW MESABA EO#S53342.  REF: EAMS WORK ORDER 213785 TASK 2510.
